Interpolation in fragments of intuitionistic propositional logic

Journal of Symbolic Logic 54 (4):1419-1430 (1989)
We show in this paper that all fragments of intuitionistic propostional logic based on a subset of the connectives $\wedge, \vee, \rightarrow, \neg$ satisfy interpolation. Fragments containing $\leftrightarrow$ or $\neg\neg$ are briefly considered
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274823
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 35,537
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

The Beth Property in Algebraic Logic.W. J. Blok & Eva Hoogland - 2006 - Studia Logica 83 (1-3):49-90.

Add more citations

Similar books and articles


Added to PP index

Total downloads
9 ( #556,305 of 2,287,763 )

Recent downloads (6 months)
1 ( #393,085 of 2,287,763 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature